Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 4, 2015, 2:10 AM CDT for Richardson County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 2:10 AM CDT (07:10 UTC)
- Expired
- Jun 4, 2015, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Richardson County, NE
The radar
The Topeka radar (KTWX), 133 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 7.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 783 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
560
WGUS53 KOAX 040710
FFWOAX
NEC147-041015-
/O.NEW.KOAX.FF.W.0004.150604T0710Z-150604T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
210 AM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 515 AM CDT
* AT 209 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN MAY
HAVE ALREADY FALLEN FROM NUMEROUS HEAVY STORMS OVER THE LAST
COUPLE OF HOURS. AN ADDITIONAL INCH OF RAIN MAY STILL OCCUR. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FALLS CITY...VERDON...DAWSON...SALEM...PRESTON AND THE HIGHWAY 75
AND 8 JUNCTION.
THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4020 9583 4020 9548 4000 9548 4000 9584
$$
DEWALD1 follow-up statement
789 WGUS73 KOAX 041018 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 518 AM CDT THU JUN 4 2015 NEC147-041026- /O.EXP.KOAX.FF.W.0004.000000T0000Z-150604T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHARDSON NE- 518 AM CDT THU JUN 4 2015 ...THE FLASH FLOOD WARNING FOR CENTRAL RICHARDSON COUNTY HAS EXPIRED... THE HEAVY RAIN HAS GENERALLY ENDED ACROSS THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVER THE NEXT SEVERAL HOURS...BUT RAINFALL RATES ARE EXPECTED TO BE LESS THAN SEEN EARLIER IN THE NIGHT. THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. AREA RIVERS...STREAMS...AND CREEKS WILL CONTINUE TO RUN HIGH OVER THE NEXT SEVERAL HOURS. LAT...LON 4020 9583 4020 9548 4000 9548 4000 9584 $$ BOUSTEAD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 11:27 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 3, 11:27 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1127 PM CDT WED JUN 3 2015 .UPDATE... ISSUED AT 1117 PM CDT WED JUN 3 2015 CLUSTER OF STORMS ACROSS NORTH CENTRAL KS THROUGH SOUTHERN NEBRASKA FIRING ON STRENGTHENING LOW LEVEL JET NORTH OF A WARM FRONT THAT EXTENDS FROM SURFACE LOW PRESSURE ACROSS NORTHEAST NM. H500 HEIGHTS WERE ACTUALLY RISING ACROSS THE PLAINS...WHICH IS LENDING TO THE SLOW OVERALL MOVEMENT OF STORMS. THIS CONVECTION WILL CONTINUE TO PUSH NORTHWARD OVERNIGHT...LIKELY MAKING PROGRESS TO ABOUT I80 BEFORE TURNING EAST AS LOW LEVEL JET VEERS...AND NOT SURE IT WILL MAKE IT ANY FURTHER NORTH THAN THAT. THE SEVERE STORMS HAVE REMAINED JUST SOUTHWEST OF THE FORECAST AREA ON THE NOSE OF THE LOW LEVEL JET THIS EVENING. A LONE STORM WELL EAST OF THAT HAD DEVELOPED ACROSS PORTIONS OF RICHARDSON COUNTY AND LIKELY HAS PRODUCED AT LEAST AN INCH OF RAIN...WITH SOME REGENERATION ON THE BACK SIDE. EFFECTIVE WIND SHEAR REMAINS MARGINAL...BUT A FEW STORMS COULD PRODUCE SOME HAIL AND WIND IN SOUTHEAST NE. ANY ADDITIONAL STORMS WILL HAVE TO BE CLOSELY MONITORED FOR FLASH FLOOD POTENTIAL AS PW VALUES WERE AROUND 1.6 INCHES...WITH BEST MOISTURE TRANSPORT LOCATED IN SOUTHEAST NEBRASKA. && .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 339 PM CDT WED JUN 3 2015 WHERE CONVECTION WILL FIRE TONIGHT AND RESULTANT POTENTIAL FOR HEAVY RAIN IS THE MAIN FORECAST CONCERN. THEN OCCASIONAL STORM CHANCES CONTINUING INTO THE WEEKEND IS SECONDARY PROBLEM. CONVECTION THAT ROLLED THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA OVERNIGHT AND THIS MORNING HAS TENDED TO FOUL UP LOW LEVEL WIND REGIME THIS AFTERNOON...THUS FIGURING OUT WHERE BEST LOW LEVEL CONVERGENCE FOR STORM REGENERATION IS A BIT OF A CONCERN. OUTFLOW FROM OVERNIGHT STORMS HAD PUSHED WELL SOUTH INTO KANSAS AS OF 18Z. HOWEVER VAD WIND PROFILES OFF KTWX RADAR SHOW STABLE LAYER BEHIND OUTFLOW HAD MIXED OUT AS SOUTHEAST TO SOUTH FLOW RETURNED. FARTHER WEST...KGLD VAD SUGGESTS A MORE SUBSTANTIAL STABLE LAYER THERE. MEANWHILE SYNOPTIC SCALE COOL FRONT HAS NEARLY STALLED FROM NORTHEAST NEBRASKA INTO SOUTHWEST NEBRASKA. ATMOSPHERE IS SHOWING SIGNS OF RECOVERY BETWEEN THESE TWO SURFACE BOUNDARIES AS MID 60S DEW POINTS WERE STREAMING INTO NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA...MUCAPE VALUES WERE TICKING UP EARLY THIS AFTERNOON AS WELL. PLENTY OF INSOLATION OCCURRING IN THAT AREA TOO...AND BROKEN CUMULUS FIELD WAS FORMING. A SHORTWAVE WAS NOTED ON WATER VAPOR IMAGERY AND IN RAP 500MB ANALYSIS MOVING THROUGH THE COLORADO ROCKIES EARLY THIS AFTERNOON...WHERE MID LEVEL LAPSE RATES WERE APPROACHING 9C/KM. SO PUTTING ALL OF THIS TOGETHER IT APPEARS MOST LIKELY INITIATION POINT FOR AFTERNOON/EVENING CONVECTION WILL BE IN SOUTH CENTRAL NEBRASKA OR NORTH CENTRAL KANSAS ALONG RETREATING OUTFLOW BOUNDARY AND SOUTH OF SYNOPTIC COLD FRONT. THIS AREA SEEMS TO OFFER THE BEST OF LOW LEVEL CONVERGENCE AND UPPER COOLING/FORCING. A GOOD MAJORITY OF MESOSCALE HIGH RESOLUTION MODELS ARE POINTING TO THIS SCENARIO AS WELL...OFFERING A LITTLE MORE CONFIDENCE THAN EARLIER RUNS. STORMS MAY INITIALLY BE ELEVATED AS PER KGLD VWP...BUT BECOMING SURFACE BASED AS THEY PROGRESS EAST ALONG LOW LEVEL CONVERGENCE/THETA-E RIDGE AXIS NEAR THE KANSAS/NEBRASKA BORDER. INCREASING LOW LEVEL JET LATER THIS EVENING SHOULD ONLY ENHANCE STORMS AS THEY MOVE INTO SOUTHEAST NEBRASKA WHEN MUCAPE HANGS AROUND 2000 J/KG. PRECIPITABLE WATER VALUES NEAR 1.75 INCHES IS WELL ABOVE NORMAL...AND TRAINING OF STORMS APPEARS LIKELY. PARTS OF SOUTHEAST NEBRASKA WERE ALREADY CLOSE TO SATURATION BEFORE EARLY MORNING RAINS DUMPED OVER AN INCH IN MANY SPOTS. SO AN ADDITIONAL 1 TO 2 INCHES OF RAIN COULD CAUSE SOME FLOOD PROBLEMS. THUS WILL ISSUE A FLOOD WATCH FOR PARTS OF THAT AREA. ANOTHER POTENTIAL CONCERN IS SEVERE POTENTIAL THIS EVENING. WITH INSTABILITY INCREASING MARKEDLY AND BULK SHEAR ALREADY NEAR 40KT...WOULD EXPECT AN ENHANCED RISK OF HAIL/WIND WITH ANY STORMS THAT FIRE AND TAP INTO LATE AFTERNOON HEATING. LOW LEVEL WIND PROFILES/HELICITY COULD ALSO BE FAVORABLE FOR ISOLATED TORNADOES DEPENDING ON SMALL-SCALE WIND FIELDS THIS EVENING. AND WOULD EXPECT SEVERE THREAT TO CONTINUE INTO THE EARLY MORNING HOURS GIVEN INCREASING LOW LEVEL JET. ALSO...MODELS ARE INDICATING MORE STORMS WILL FIRE IN THE HIGH PLAINS OF COLORADO AND THE NEBRASKA PANHANDLE WHERE UPSLOPE LOW LEVEL FLOW COMBINED WITH MID LEVEL SHORTWAVE/JET SEGMENT TO FIRE CONVECTION THERE THIS AFTERNOON. HI-RES OUTPUT SHOWS THIS ACTIVITY ROLLING EAST OVERNIGHT...AND POTENTIALLY MOVING INTO NORTHEAST NEBRASKA LATE. BY MID THURSDAY MORNING AM EXPECTING CONVECTION TO BE WINDING DOWN FOR THE MOST PART. HOWEVER A SIMILAR SCENARIO WILL SET UP THURSDAY AFTERNOON WHERE MESOSCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION PLAY A BIG ROLE IN WHERE THE NEXT ROUND FIRES. SYNOPTICALLY...GFS/NAM SUGGEST MID LEVEL HEIGHTS WILL RISE A BIT...SHUNTING SHORTWAVES/CONVECTION ACROSS OUR NORTHERN CWA LATER THURSDAY AFTERNOON AND NIGHT...AND PERHAPS EVEN FARTHER NORTH FRIDAY NIGHT INTO SATURDAY. WILL PLAY THIS TREND IN PRECIPITATION CHANCES THE NEXT SEVERAL DAYS...BUT THERE IS LARGE ROOM FOR ERROR GIVEN UNCERTAINTY OF SMALL SCALE FEATURES FROM DAY TO DAY. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 339 PM CDT WED JUN 3 2015 OUR UNSETTLED WEATHER PATTERN LOOKS TO CONTINUE INTO NEXT WEEK WITH DAILY RAIN/THUNDER CHANCES. WEAK RIDGING IN THE CENTRAL/SOUTHERN PLAINS WILL GRADUALLY SETTLE SOUTH AS UPPER LOW TO THE WEST SLOWLY FILLS AND SHALLOW TROUGH SETTLES FROM THE NORTHERN PLAINS INTO OUR PART OF THE WORLD. AT THE SURFACE...FRONTAL BOUNDARY IS EXPECTED TO BE NEAR OUR NORTHERN CWA ON SATURDAY...BUT THEN SETTLE SOUTH WITH MID LEVEL TROUGH INVASION SUNDAY. IMPULSES RIDING THROUGH THE PLAINS ALONG THIS FRONT WILL MAINTAIN PERIODIC THUNDER CHANCES AT LEAST INTO SUNDAY NIGHT BEFORE FRONT IS TO OUR SOUTH. ECMWF AND EVENTUALLY THE GFS SUGGEST FRONT WILL FINALLY BE FAR ENOUGH SOUTH BY LATER MONDAY INTO TUESDAY TO BRING A DRY PERIOD INTO MID WEEK. OTHERWISE EXPECT HIGHS TO BE IN THE 80S AND LOWS FALLING TO THE 50S BEHIND THE FRONT. && .AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1117 PM CDT WED JUN 3 2015 VFR CONDITIONS INITIALLY. CONVECTION DEVELOPING SOUTHWEST OF THE TAF SITES SHOULD AFFECT KLNK 07-11Z AND KOMA 10-14Z. BELIEVE KOFK MAY SEE A SMALL CHANCE OF SHOWERS 11-14Z. COULD ALSO BE A BRIEF PERIOD OF MVFR CEILINGS 11-16Z...THEN SCATTERING OUT. COULD BE ADDITIONAL CONVECTION LATER IN THE TAF PERIOD...LIKELY BY 18-21Z AND BEYOND...BUT DUE TO UNCERTAINTY OF TIMING AND AREAL COVERAGE... WILL LET LATER FORECASTS FINE TUNE THE DETAILS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...FLASH FLOOD WATCH UNTIL 10 AM CDT THURSDAY FOR NEZ078-088>093. IA...NONE. && UPDATE...DEWALD SHORT TERM...DERGAN LONG TERM...DERGAN AVIATION...DEWALD
Hazardous weather outlook, Jun 3, 5:12 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 512 PM CDT WED JUN 3 2015 NEZ050-051-065>068-078-088>093-041215- BUTLER-SAUNDERS-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 512 PM CDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTH CENTRAL NEBRASKA OR NORTH CENTRAL KANSAS THIS EVENING...AND MAY EXPAND EASTWARD INTO SOUTHEAST NEBRASKA BY 7 TO 10 PM. DUE TO VERY STRONG INSTABILITY AND HIGH LEVELS OF MOISTURE IN THE AREA...SEVERE STORMS WILL BE POSSIBLE TONIGHT WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS...ALTHOUGH AN ISOLATED TORNADO CAN'T BE RULED OUT. STORM CHANCES CONTINUE THROUGH THE OVERNIGHT HOURS DUE TO A DEVELOPING LOW LEVEL JET. DUE TO NUMEROUS ROUNDS OF STORMS POSSIBLE...FLASH FLOODING MAY DEVELOP IF STORMS DEVELOP OVER THE SAME LOCATIONS... THUS A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG THE KANSAS AND NEBRASKA BORDER REGION THROUGH THURSDAY MORNING. THUNDERSTORMS MAY CONTINUE THURSDAY MORNING...WITH ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS POSSIBLY DEVELOPING THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THUNDERSTORMS CHANCES WILL CONTINUE OVER THE MOST OF THE OUTLOOK AREA HEADING INTO AND THROUGH THIS WEEKEND. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORM ACTIVITY AS WELL AS HEAVY RAINFALL THURSDAY NIGHT OVER EXTREME SOUTHEASTERN NEBRASKA...ESPECIALLY IF STORMS DEVELOP OVER THE SAME LOCATIONS THAT RECEIVED RAIN EARLIER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING OR OVERNIGHT. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-052-053-041215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-DOUGLAS-SARPY- 512 PM CDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN HIGH PLAINS TONIGHT AND COULD MOVE INTO THE REGION LATER TONIGHT...MOSTLY LIKELY WELL AFTER MIDNIGHT TOWARD DAYBREAK. STORMS MAY CONTINUE ACROSS THE AREA THURSDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE STORMS OVERNIGHT...WITH AN EVEN LESSER THREAT FOR SEVERE WEATHER NEAR THE NEBRASKA AND SOUTH DAKOTA BORDER AND ACROSS NORTHWEST IOWA. STORMS COULD REDEVELOP THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THUNDERSTORMS CHANCES WILL CONTINUE OVER THE MOST OF THE OUTLOOK AREA HEADING INTO AND THROUGH THIS WEEKEND. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORM ACTIVITY AS WELL AS HEAVY RAINFALL THURSDAY NIGHT OVER EXTREME SOUTHEASTERN NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT. DEWALD
In the hours before
Special weather statement, Jun 4, 12:28 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1228 AM CDT THU JUN 4 2015
NEZ078-040600-
SALINE NE-
1228 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SALINE COUNTY UNTIL 100 AM CDT...
AT 1228 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WESTERN...OR 26 MILES NORTHWEST OF BEATRICE...MOVING NORTHEAST
AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...FRIEND...DORCHESTER...WESTERN...TOBIAS...SWANTON...
WILLARD MEYER RECREATION AREA...11 MILES WEST OF WILBER...SWAN CREEK
RESERVOIR NUMBER 2 AND SWAN CREEK WILDLIFE MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4036 9699 4041 9735 4068 9730 4069 9718
4069 9699 4064 9692
TIME...MOT...LOC 0528Z 216DEG 18KT 4047 9717
BOUSTEADSpecial weather statement, Jun 4, 12:33 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT THU JUN 4 2015
NEZ090>093-040615-
NEMAHA NE-RICHARDSON NE-JOHNSON NE-PAWNEE NE-
1233 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RICHARDSON...SOUTHEASTERN
JOHNSON...SOUTHWESTERN NEMAHA AND PAWNEE COUNTIES UNTIL 115 AM CDT...
AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PAWNEE CITY...OR 22 MILES NORTHWEST OF SENECA...MOVING EAST AT
10 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PAWNEE CITY...TABLE ROCK...DU BOIS...BURCHARD AND STEINAUER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4020 9635 4027 9607 4026 9601 4002 9601
4002 9625 4010 9636
TIME...MOT...LOC 0533Z 262DEG 11KT 4013 9624
BOUSTEADSpecial weather statement, Jun 4, 12:57 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1257 AM CDT THU JUN 4 2015
NEZ093-040630-
RICHARDSON NE-
1257 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RICHARDSON COUNTY
UNTIL 130 AM CDT...
AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FALLS CITY...MOVING EAST AT 5 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FALLS CITY...SALEM AND PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4003 9574 4009 9573 4009 9571 4006 9547
4000 9548 4000 9574
TIME...MOT...LOC 0556Z 280DEG 5KT 4002 9566
BOUSTEADSpecial weather statement, Jun 4, 1:02 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
102 AM CDT THU JUN 4 2015
NEZ065-066-078-089-040645-
SEWARD NE-GAGE NE-LANCASTER NE-SALINE NE-
102 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...NORTHWESTERN
GAGE...SOUTHWESTERN LANCASTER AND SEWARD COUNTIES UNTIL 145 AM CDT...
AT 102 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BEAVER CROSSING TO
WILBER...AND MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SEWARD...CRETE...MILFORD...WILBER...FRIEND...DORCHESTER...CORTLAND...
BEAVER CROSSING...CLATONIA...GARLAND...HALLAM...PLEASANT DALE...
DENTON...GOEHNER...SPRAGUE...CORDOVA...SWANTON...BLUE RIVER STATE
RECREATION AREA...STAGECOACH STATE RECREATION AREA AND PAWNEE STATE
RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 41 AND 51.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 392.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4072 9737 4084 9737 4102 9702 4055 9659
4037 9708
TIME...MOT...LOC 0602Z 241DEG 24KT 4080 9727 4048 9696
BOUSTEADSpecial weather statement, Jun 4, 1:17 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 117 AM CDT THU JUN 4 2015 NEZ092-040645- PAWNEE NE- 117 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAWNEE COUNTY UNTIL 145 AM CDT... AT 117 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PAWNEE CITY...OR 21 MILES NORTH OF SENECA...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PAWNEE CITY AND TABLE ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4006 9625 4017 9631 4025 9606 4005 9603 TIME...MOT...LOC 0617Z 258DEG 5KT 4013 9620 BOUSTEAD
Special weather statement, Jun 4, 1:46 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 146 AM CDT THU JUN 4 2015 NEZ051-065>068-089-040730- CASS NE-SEWARD NE-GAGE NE-LANCASTER NE-OTOE NE-SAUNDERS NE- 146 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS...NORTHERN GAGE...LANCASTER...SOUTHWESTERN OTOE...SOUTHERN SAUNDERS AND EAST CENTRAL SEWARD COUNTIES UNTIL 230 AM CDT... AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF GARLAND TO NEAR FIRTH...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LINCOLN...HICKMAN...BENNET...FIRTH...PANAMA...GARLAND...DOUGLAS... MALCOLM...ROCA...DENTON...RAYMOND...DAVEY...SPRAGUE...WAGON TRAIN STATE RECREATION AREA...BRANCHED OAK STATE RECREATION AREA... CONESTOGA STATE RECREATION AREA...STAGECOACH STATE RECREATION AREA AND PAWNEE STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 475. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 45 AND 77. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 388 AND 409. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4105 9665 4057 9631 4052 9669 4095 9704 TIME...MOT...LOC 0646Z 257DEG 24KT 4092 9687 4058 9660 BOUSTEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:28 AM CDT | Special Weather Statement | OAX | Saline | 32 min |
| Jun 4, 12:33 AM CDT | Special Weather Statement | OAX | Pawnee | 42 min |
| Jun 4, 12:41 AM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 34 min |
| Jun 4, 12:57 AM CDT | Special Weather Statement | OAX | Richardson | 33 min |
| Jun 4, 1:02 AM CDT | Special Weather Statement | OAX | Saline, Seward | 43 min |
| Jun 4, 1:17 AM CDT | Special Weather Statement | OAX | Pawnee | 28 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | OAX | Pawnee, Richardson | 3 hr |
| Jun 4, 1:46 AM CDT | Special Weather Statement | OAX | Lancaster | 44 min |
| Jun 4, 2:33 AM CDT | Special Weather Statement | OAX | Richardson | 42 min |
| Jun 4, 5:42 AM CDT | Special Weather Statement | OAX | Saline | 33 min |
| Jun 4, 5:54 AM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 36 min |
| Jun 4, 6:29 AM CDT | Special Weather Statement | OAX | Jefferson, Saline | 31 min |
| Jun 4, 7:01 AM CDT | Special Weather Statement | OAX | Gage, Johnson, Otoe | 29 min |
| Jun 4, 7:03 AM CDT | Special Weather Statement | OAX | Gage | 42 min |
| Jun 4, 7:36 AM CDT | Special Weather Statement | OAX | Nemaha, Otoe | 39 min |
| Jun 4, 8:14 AM CDT | Special Weather Statement | OAX | Gage, Jefferson | 46 min |
| Jun 4, 8:41 AM CDT | River Flood Warning | OAX | Saline | 6 days |
| Jun 4, 9:00 AM CDT | Areal Flood Warning | OAX | Jefferson, Saline | 3 hr |
| Jun 4, 9:01 AM CDT | Special Weather Statement | OAX | Gage, Pawnee | 44 min |
| Jun 4, 9:03 AM CDT | Areal Flood Warning | OAX | Johnson, Pawnee, Richardson | 3 hr |
| Jun 4, 10:09 AM CDT | River Flood Warning | OAX | Lancaster | 35 hr |
| Jun 4, 10:18 AM CDT | River Flood Warning | OAX | Richardson | 67 hr |
| Jun 4, 12:47 PM CDT | River Flood Warning | OAX | Nemaha | 45 hr |
| Jun 4, 1:14 PM CDT | Flash Flood Watch | OAX | Butler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more | 17 hr |
| Jun 4, 2:09 PM CDT | River Flood Warning | OAX | Gage | 5 days |
| Jun 4, 3:30 PM CDT | Special Weather Statement | OAX | Saline | 45 min |
| Jun 4, 4:33 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 4 hr |
| Jun 4, 4:49 PM CDT | River Flood Warning | OAX | Richardson | 64 hr |
| Jun 4, 5:25 PM CDT | Flash Flood Warning | OAX | Johnson | 3 hr |
| Jun 4, 6:25 PM CDT | Flash Flood Warning | OAX | Nemaha, Pawnee, Richardson | 4 hr |
| Jun 4, 6:40 PM CDT | River Flood Advisory | OAX | Jefferson | 25 hr |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.